MathSciNet Relay Station
MathSciNet bibliographic data
MR2180450 47L25 (46L10 46L53 46L89)
Junge, Marius Embedding of the operator space $OH$ and the logarithmic `little Grothendieck inequality'. Invent. Math. 161 (2005), no. 2, 225–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement